Cweeks Cweeks
2 months ago

Indented scars/discoloration and redness

Hi, I began using RX retin A about a year ago. Recently, when I would get any sort of blemish or have done some scrubs, it’s resulted in what almost appears like a rolling acne scar and severely irritated and red :( any suggestions how to get my skin smooth again?!? I have stopped using those retin A products but am left with marks 2+ months later :( has been as bad as below before

1
1
Log in or sign up to leave a comment

Oh, I am sorry! Physical scrubs especially when the skin is irritated can be dangerous.... The most important part now is a reliable daily sunscreen and moisturization, it will help the scar heal over time. I'd stay away from exfoliation for now, and definitely nothing with physical exfoliation. Once you are confident that your skin is not sensitized any more, you could re-introduce a retinoid product 1-2 times a week (I'd go for something with a retinol or retinal, not the prescription product - unless, of course, you are supervised by a derm and they recommend it specifically).

1
Reply